# SDR 2007UALA05195

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 277-294
- Part time: 50,387 hours, 35,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT BETWEEN BS 277 AND BS 294.5 INTERCOSTAL ATTACH ANGLE CRACKED BETWEEN STRINGERS 9R & 10R.  SUSPECT NORMAL AC OPERATION.  MAJOR REPAIR ACCOMPLISHED BY REPLACING THE ANGLE. AC OK FOR SERVICE.
